# SDR SWAA2013070117769

- Difficulty date: June 18, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 25,140 hours, 16,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 83925
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE EMERGENCY EXIT O/H LIGHT FLICKERED.  REMOVED AND REPLACED BATTERY PER AMM.
